# SDR SWAA2022032183585

- Difficulty date: March 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GAGE NOT CENTERED / [01] REPOSITIONED L1 DOOR SLIDE GAGE IN REF B737 AMM 25-66-01-400-801. STEP C.;[02] FINAL INSPECTION; REPOSITIONED SLIDE GAGE.
